# SDR CA960715011

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 337G
- Engine: Cont IO360G
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 633962
- Condition: Broken Shaft
- Location: Drive Shaft
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) THE ALTERNATOR DRIVE SHAFT FAILED AT THE BASE OF THE ALTERNATOR. THIS SHAFT APPEARED TO BE CRACKED OR HAD A PREVIOUS FLAW. THIS ALLOWED THE REMAINING SHAFT AND DRIVE GEAR TO MOVE FORWARD RUBBING ON THE CAM GEAR. THE RUBBER BUSHING, P/N 632050, AND METAL RETAINER, P/N 352030, WERE TOTALLY DESTROYED. THE OIL FILTER WAS REMOVED AND FOUND FREE OF CONTAMINATES. THE ENGINE SCREEN WAS REMOVED AND FOUND FULL OF RUBBER AND METAL DEBRIS. THE ENGINE HAS BEEN REMOVED DUE TO OIL SYSTEM CONTAMINATION.
